# SDR SIMA201120602

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 22,882 hours, 19,468 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 2937128P
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3214 THE CREW REPORTED THE TREAD SEPARTED ON TAKEOFF.  THE AIRCRAFT LANDED WITHOUT INCIDENT AT DFW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 MAIN LANDING GEAR TIRE IAW MNTC W/C 32-700-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
